MathSciNet Relay Station
MathSciNet bibliographic data
MR2097162 (2005g:30053) 30F40 (37F35)
Falk, Kurt; Stratmann, Bernd O. Remarks on Hausdorff dimensions for transient limit sets of Kleinian groups. Tohoku Math. J. (2) 56 (2004), no. 4, 571–582.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement